# SDR JJBA20171206004

- Difficulty date: December 6, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 33,380 hours, 20,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT OVER SEAT 18A INOP. R&R EMERGENCY LIGHT BULB. OPS CHECK SAT.
